# SDR ASMF20060508

- Difficulty date: May 17, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 7,364 hours, 3,906 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sensor
- Condition: Faulty
- Location: Apu
- Component: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, APU WITH LOW PRESSURE.  ENGINES WERE STARTED WITH GROUND EQUIPMENT.  DURING OVERNIGHT SERVICE, SENSORS P2, PT AND DP WERE REPLACED IAW MM 49-52-31, 49-52-32 AND 49-52-33, RESPECTIVELY, TESTED CORRECT.
